# SDR FDEA201205302008

- Difficulty date: May 30, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,887 hours, 13,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5397301823400
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 58 CHAFED & DISTORTED B/W S12-13 L.  REPAIRED THE FRAME IAW SRM 53-10-13-201, PARA 5.
